MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TIBIA TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TIBIA TRACKER ARRAY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110018
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).Article cite: mergenthaler, g., batailler, c., lording, t., servien, e., & lustig, s.(2021).Is robotic-assisted unicompartmental knee arthroplasty a safe procedure? a case control study.Knee surgery, sports traumatology, arthroscopy : official journal of the esska, 29(3), 931¿938.Https://doi.Org/10.1007/s00167-020-06051-z.
 
Event or Problem Description
It was reported that, on the literature review "is robotic-assisted unicompartmental knee arthroplasty a safe procedure? a case control study", four (4) uka procedures assisted with a blue belt navio robotic surgical system were aborted and completed with conventional instrumentation.One (1) of these cases was aborted because the tibial tracking array was accidentally moved during surgery, making the rest of the surgery impossible with the robotic assisted system.No further information is available.
 
Additional Manufacturer Narrative
The navio tibia tracker array, part number pfsr110018, intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.The clinical/medical investigation concluded that no patient specific documentation was provided as of the date of this medical investigation; therefore, there were no clinical factors found which would have contributed to the event.With the information provided, the patient impact beyond that which was reported cannot be determined.No further medical assessment can be rendered at this time.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, part revision or software version is required to link the device to a dhr or nc investigation.The navio surgical technique guide for knee arthroplasty provides guidelines for recovering to a fully manual procedure in the ¿recovery procedure guidelines¿.The failure mode and associated risk have been anticipated within the risk file.As a result of the risk assessment the quality team has been notified for further investigation.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with loose tibial tracking array.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference number: case-2022-00116613-1.

Brand Name
NAVIO TIBIA TRACKER ARRAY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15251912
Report Number3010266064-2022-00573
Device Sequence Number5847796
Product Code OLO
UDI-Device Identifier00885556628546
UDI-Public00885556628546
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Literature,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPFSR110018
Device Catalogue NumberPFSR110018
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer11/06/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown